# SDR SWIA201440466

- Difficulty date: December 17, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 9,022 hours, 6,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SURROUND STRUCTURE AT BS 1000 DAMAGED.   REPAIRED IAW REO.
